Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Boundary Layers and Shock Profiles for the Discrete Boltzmann Equation for Mixtures
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Kinetisk teori)
2012 (English)In: Kinetic and Related Models, ISSN 1937-5093, E-ISSN 1937-5077, Vol. 5, no 1, 1-19 p.Article in journal (Refereed) Published
Abstract [en]

We consider the discrete Boltzmann equation for binary gas mixtures. Some known results for half-space problems and shock profile solutions of the discrete Boltzmann for single-component gases are extended to the case of two-component gases. These results include well-posedness results for half-space problems for the linearized discrete Boltzmann equation, existence results for half-space problems for the weakly non-linear discrete Boltzmann equation, and existence results for shock profile solutions of the discrete Boltzmann equation. A characteristic number, corresponding to the speed of sound in the continuous case, is calculated for a class of symmetric models. Some explicit calculations are also made for a simplified 6+4 -velocity model.

Place, publisher, year, edition, pages
Springfield, MO: American Institute of Mathematical Sciences, 2012. Vol. 5, no 1, 1-19 p.
Keyword [en]
Boltzmann equation, discrete velocity models, mixtures, half-space problems, boundary layers, shock profiles
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-9201DOI: 10.3934/krm.2012.5.1ISI: 000299867300001OAI: oai:DiVA.org:kau-9201DiVA: diva2:477832
Available from: 2012-01-13 Created: 2012-01-13 Last updated: 2015-12-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textAbstractFull article

Search in DiVA

By author/editor
Bernhoff, Niclas
By organisation
Department of Mathematics
In the same journal
Kinetic and Related Models
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 154 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf